# SDR ASAA2022060939020

- Difficulty date: June 9, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 57,302 hours, 16,999 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: 147A56903
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA SUPPORT STRUCTURE UNDER LAV D CORRODED.AREAS MARKED IN RED. GROUNDED - YES. SUPPORT STRUCTURE PN: 147A5690-3, FOUND TO BE MORE THAN 50% CORRODED IAW B737-800 SRM 53-70-51-1A-1 AND OUT OF LIMITS.LOCATED DRILLED AND INSTALLED NEW SUPPORT STRUCTURE IAW BOEING DWG 147A5650 REV C.
